MathSciNet Relay Station
MathSciNet bibliographic data
MR2563638 (2011h:82064) 82C40 (35Q83 76D05 82D10)
Jang, Juhi Vlasov-Maxwell-Boltzmann diffusive limit. Arch. Ration. Mech. Anal. 194 (2009), no. 2, 531–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement